According to the packaging, one dose of Benadryl Allergy Plus Congestion contains 25 mg of Benadryl (diphenhydramine) and 10 mg of phenylephrine.


For most people, taking two tablets of Benadryl Allergy Plus Congestion as one dose would be considered safe and is within the dosage guidelines for both of the active ingredients. However, it is important to NOT exceed six tablets per day.


Benadryl, a common first generation antihistamine, can safely be taken in a one time dose up 50 mg. Be aware though that Benadryl can be very sedating.


Phenylephrine is a vasoconstrictor that helps to relieve nasal congestion as well as sinus pressure. It is often given in a dose of 10 to 20 mg. 


So, for most people, it is considered safe to take one to two tablets of Benadryl Allergy Plus Congestion, with a maximum daily dose of six tablets. Be aware that you may become highly sedated due to the actions of the antihistamine Benadryl.


If you have questions regarding the use of this with your other medications or medical conditions, be sure to speak to your doctor.